Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA5-0018-0020

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

A note on the graph continuity

Autorzy Przemski, M. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The aim of this paper is to presented and study the concept of local version of the relationship between the graphs and the closure of the graphs for pairs of functions. Some characterisations of certain generalized forms of continuity are also obtained.
Słowa kluczowe
PL przestrzenie topologiczne   funkcje   odwzorowania  
EN topological spaces   functions   mappings   graph continuity   cliquishness  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 4
Strony 927--937
Opis fizyczny Bibliogr. 10 poz.
Twórcy
autor Przemski, M.
  • Department of Econometrics and Informatics Warsaw Agricultural University ul. Nowoursynowska 159 bud. 34, 02-787 Warsaw, Poland
Bibliografia
[1] M. E. Abd El -Monsef, S. N. El-Deeb and R. A. Mahmoud, ß-open sets and ß-continuous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77-90.
[2] Z. Grande, Sur les functions A-continues, Demonstratio Math. 11 (1978), 519-526.
[3] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41.
[4] A. S. Mashhour, M. E. Abd El-Mons ef and S. N. El-Deeb, On pre-continuous and weak pre-continuous mappings, Proc. Math. Phys. Soc. Egypt 53 (1982), 47-53.
[5] A. Mikucka, Graph quasi-continuity, Demonstratio Math. 36 (2003), 183-194.
[6] O. Njöstad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970.
[7] M. Przemski, On forms of continuity and cliquishness, Rend. Circ. Mat. Palermo 42 (1993), 417-452.
[8] K. Sakálová, On graph continuity of functions, Demonstratio Math. 27 (1994), 123-128.
[9] H. P. Thielman, Types of functions, Amer. Math. Monthly 60 (1953), 156-161.
[10] A. Zaharescu, Functii grafic continue, Stud. Cerc. Mat. 53 (1983), 89-99.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA5-0018-0020
Identyfikatory